Journal article icon

Journal article

Cells in quantum affine Fraktur small s sign Fraktur small l sign Fraktur small n sign

Actions


Authors


Journal:
International Mathematics Research Notices
Issue:
24
Pages:
1341-1361
Publication date:
2003-01-01
ISSN:
1073-7928
URN:
uuid:5ea691d0-9464-427b-8c4f-01c0ca468a6e
Source identifiers:
194808
Local pid:
pubs:194808
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP